A new periodic wave solution for the (2+1)-dimensional Boussinesq equation
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin.  2008, Vol. 57 Issue (9): 5390-5394    
GENERAL Current Issue| Next Issue| Archive| Adv Search  |   
A new periodic wave solution for the (2+1)-dimensional Boussinesq equation
Wu Yong-Qi
湛江师范学院数学系,湛江 524048
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn